Alert archive / Kansas / Tornado Warnings in 2019

Tornado Warning 14, NWS Wichita, KS

May 24, 2019Butler County, Cowley County, Kansas

NWS Wichita, KS issued this tornado warning at May 24, 2019, 4:06 PM CDT for Butler County, Cowley County, Kansas. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2019, 4:06 PM CDT (21:06 UTC)
Expired
May 24, 2019, 4:45 PM CDT
In force
39 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Butler County, KS, Cowley County, KS

The radar

The Wichita radar (KICT), 52 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 4:19 PM CDTTSTM WND DMGDouglass, KSEMERGENCY MANAGEMENT CONFIRMS THAT SEVERAL TREE LIMBS ARE DOWN AND AMATEUR RADIO ALSO SAYS A FEW LIGHT POLES ARE DOWN.
May 24, 4:19 PM CDTTORNADO1 S Douglass, KSTORNADO WAS SPOTTED ON THE GROUND PASSING THROUGH THE SOUTH SIDE OF DOUGLASS. TREE DAMAGE WAS OBSERVED.
May 24, 4:19 PM CDTTORNADO2 E Douglass, KSLARGE TREES DOWN SNAPPED AT THE BASE.
May 24, 4:40 PM CDTHAIL 11 W Leon, KSNICKEL TO QUARTER SIZE HAIL WEST OF LEON ON HWY 400. ALSO 40+MPH WINDS.
May 24, 4:50 PM CDTTSTM WND DMG6 S Leon, KSLARGE BUILDING SUSTAINED SIGNIFICANT DAMAGE DUE TO INFLOW STORM WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:18 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
1.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

566 
WFUS53 KICT 242106
TORICT
KSC015-035-242145-
/O.NEW.KICT.TO.W.0014.190524T2106Z-190524T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
406 PM CDT Fri May 24 2019

The National Weather Service in Wichita has issued a

* Tornado Warning for...
  Northern Cowley County in south central Kansas...
  Southern Butler County in south central Kansas...

* Until 445 PM CDT.
    
* At 406 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Udall, moving northeast at 30 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Douglass, Udall, Leon, Atlanta, Latham, Rock and Winfield City
  Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3736 9715 3753 9715 3776 9672 3743 9652
      3739 9653 3731 9713
TIME...MOT...LOC 2106Z 232DEG 26KT 3741 9705 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BUTLER
3 follow-up statements
506 
WWUS53 KICT 242114
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
414 PM CDT Fri May 24 2019

KSC015-035-242145-
/O.CON.KICT.TO.W.0014.000000T0000Z-190524T2145Z/
Cowley KS-Butler KS-
414 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
COWLEY AND SOUTHERN BUTLER COUNTIES...
    
At 413 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Douglass, moving northeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Douglass, Leon, Atlanta, Latham and Rock. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3745 9711 3753 9715 3776 9672 3743 9652
      3739 9653 3737 9666 3742 9702
TIME...MOT...LOC 2113Z 225DEG 27KT 3749 9700 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

BUTLER
510 
WWUS53 KICT 242125
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
425 PM CDT Fri May 24 2019

KSC015-035-242145-
/O.CON.KICT.TO.W.0014.000000T0000Z-190524T2145Z/
Cowley KS-Butler KS-
425 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
COWLEY AND SOUTHERN BUTLER COUNTIES...
    
At 420 PM CDT, a confirmed tornado was located near Douglass, moving 
northeast at 30 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Public confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Douglass, Leon and Latham. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3745 9711 3753 9715 3776 9672 3745 9653
      3747 9697
TIME...MOT...LOC 2125Z 232DEG 26KT 3755 9691 

TORNADO...OBSERVED
HAIL...2.00IN

$$

BUTLER
301 
WWUS53 KICT 242134
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
434 PM CDT Fri May 24 2019

KSC015-035-242145-
/O.CON.KICT.TO.W.0014.000000T0000Z-190524T2145Z/
Cowley KS-Butler KS-
434 PM CDT Fri May 24 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN COWLEY AND SOUTHEASTERN BUTLER COUNTIES...
    
At 433 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Leon, moving northeast at 40 mph.

A tornado was reported with storm at 420 PM.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Leon and Latham. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3751 9692 3763 9696 3776 9672 3745 9653
      3747 9689
TIME...MOT...LOC 2133Z 230DEG 33KT 3757 9685 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

BUTLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 24, 2:41 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, May 24, 2:41 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
241 PM CDT Fri May 24 2019

.SHORT TERM...(This evening through Monday night)
Issued at 241 PM CDT Fri May 24 2019

Stationary front currently extends from eastern Nebraska to near
KICT and into the TX Panhandle. Airmass east of this feature
remains extremely moist with PW values around 175%-200% of normal
with dewpoints around 70. 850mb moisture transport into the
boundary has allowed sct convection to persist early this
afternoon along the front. Should see an increase in activity
later this afternoon as low level moisture continues to work back
to the northwest and 850-700mb moisture transport continues to
ramp up with retreating boundary allowing for maximum convergence.

Confidence is increasing that we are in for yet another round of
heavy rain late this afternoon and especially this evening for
areas generally along the Turnpike into the Flint Hills. Obviously
with antecedent conditions, flash flooding will be likely with
the extreme rainfall rates we are expecting. With CAPE values in
the 2,000/3,000J/KG range and 0-6km bulk shear 30-40kts, large
hail will be possible with stronger storms this afternoon and
tonight. Would like to rule out tornado threat, but with very
high 0-3km CAPE, very low LCLs and a boundary floating around,
cant' rule out a couple brief tornadoes into the early evening
hours.

Surface boundary, along with rich moisture, will work back to the
west tonight into Sat, with the front making it all the way back
to near the KS/CO border. Current thinking is that the bulk of the
daytime convection Sat will be out over western KS, where pesky
boundary will be situated. Models agree on rapid increase in
moisture transport early Sat evening into southwest KS which will
result in a large MCS developing and tracking east Sat night. With
this, will continue Flash Flood Watch through Sat night. Best
chance for daytime severe storms Sat affecting our forecast area,
would be for something to develop along the warm front as it
lifts northwest, which would affect generally the northwest
portion of our forecast area.

Sun looks like a repeat of Sat, at least for location of
convection. Should see daytime development over western KS where
boundary will be floating around. In addition, there looks to be
decent model agreement some shortwave energy lifting out of NM.
Anything that develops out west Sun will also work east Sun night
into Mon morning, affecting much of our area.

.LONG TERM...(Tuesday through Friday)
Issued at 241 PM CDT Fri May 24 2019

By Tue morning, main upper low is expected to be situated in the
southwest Nebraska/northeast CO area and is expected to lift
northeast Tue afternoon. Cold front is expected to stretch
generally along the Turnpike Tue afternoon and will provide a
chance for at least some sct convection Tue afternoon into Tue
evening. Looks to be some agreement between the GFS and ECMWF in
finally pushing the boundary and moist airmass south and east of
the area for Wed into the end of the work week, which would
finally bring an end to day after day of flooding and severe
storms.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 108 PM CDT Fri May 24 2019

Primary aviation concerns: TSRA, MVFR CIGS, and LLWS

A surface boundary stretches southwest to northeast from the Texas
Panhandle through northern Missouri. An unstable and very moist
airmass along this boundary will lead to scattered to numerous
thunderstorms with reductions in VIS/CIGs. The coverage of TSRA
may wane some after 06z, potentially with a break through Saturday
morning. Late tonight, a brief period of LLWS may develop as well.
Lower CIGs will continue to be a concern as well.

Martin

&&

.HYDROLOGY...
Issued at 241 PM CDT Fri May 24 2019

There will be an enhanced risk for flash flooding from now through
the evening hours for areas generally along the KS Turnpike into
the Flint Hills. This is where the best low level moisture
convergence will be situated as the surface front lifts back to
the northwest. Rainfall rates into the evening hours will easily
be over 1.5 inches per hour with rates up to 3 inches per hour not
out of the question. Should see a lull in flash flood potential
during the day Sat, with the better focus shifting to western KS.
However, the MCS that forms over western KS will track east Sat
evening and will bring additional flooding threat first to the
areas west of I-135 early Sat evening and further east later Sat
night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    77  66  81  66 /  60  60  20  60
Hutchinson      76  65  82  64 /  40  40  20  60
Newton          76  65  81  65 /  60  60  20  70
ElDorado        76  67  80  65 /  70  70  20  70
Winfield-KWLD   78  67  81  67 /  80  80  20  60
Russell         78  62  83  60 /  10  20  30  60
Great Bend      77  63  82  61 /  10  20  30  60
Salina          79  66  82  62 /  20  20  20  60
McPherson       76  65  82  64 /  30  30  20  60
Coffeyville     82  70  82  69 /  60  60  30  50
Chanute         80  69  81  67 /  70  70  30  60
Iola            79  69  81  67 /  80  70  30  70
Parsons-KPPF    81  70  82  68 /  60  60  30  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for KSZ049>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...RM
HYDROLOGY...RBL
Hazardous weather outlook, May 24, 3:02 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
302 PM CDT Fri May 24 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-250930-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
302 PM CDT Fri May 24 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...This afternoon and Tonight

Scattered to numerous thunderstorms will impact the region, likely
most numerous this afternoon and evening generally southeast of a
line extending from Salina to Lyons. Strong to severe thunderstorms
are likely, with the primary threat being large hail and damaging
winds, although an isolated tornado cannot be ruled out.

Additionally, flash flooding is likely late this afternoon through
the evening hours for areas generally along the Kansas Turnpike
including the Flint Hills. This will be due to very high rainfall
rates that maybe on the order of 3 inches per hour. Please refer to
the Flash Flood Watch for additional information.

Widespread river flooding, some of which is significant, will
continue to be a threat as well. Please see the latest River Flood
Warnings for the latest information.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Periodic rounds of thunderstorms with heavy rain, flooding, and
severe weather will continue to threaten the area at times through
Tuesday evening. Please continue to monitor later forecasts as we
refine the threat areas for each day.

Significant and high-impact river flooding will continue well into
next week. Please see the latest River Flood Warnings for the
latest information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening, mainly
southeast of a line extending from Salina to Lyons.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 24, 3:28 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
328 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      1 SSW AUGUSTA           37.68N 96.98W
05/24/2019                   BUTLER             KS   BROADCAST MEDIA

            REPORTS AND PICTURES OF FLOODED ROADS IN
            AUGUSTA VIA TWITTER.

&&

MARTIN
Local storm report, May 24, 3:29 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     FLASH FLOOD      2 E DOWNTOWN WICHITA    37.69N 97.31W
05/24/2019                   SEDGWICK           KS   EMERGENCY MNGR

            NUMEROUS ROADS ACROSS THE CITY OF WICHITA HAVE BEEN
            BARRICADED AND CLOSED OFF.

&&

CWH
Local storm report, May 24, 3:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     FLASH FLOOD      ANDOVER                 37.69N 97.14W
05/24/2019                   Butler             KS   EMERGENCY MNGR

            STREET FLOODING IS BEING REPORTED ACROSS THE CITY.

&&

CWH
Local storm report, May 24, 3:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             1 NNW ANTHONY           37.17N 98.04W
05/24/2019  E1.00 INCH       HARPER             KS   STORM CHASER

&&

CWH
Local storm report, May 24, 3:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
357 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HEAVY RAIN       6 N EL DORADO           37.91N 96.86W
05/24/2019  M2.25 INCH       BUTLER             KS   TRAINED SPOTTER

            SINCE 1PM.

&&

CWH
Local storm report, May 24, 4:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
402 PM CDT FRI MAY 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             1 N UDALL               37.40N 97.12W
05/24/2019  E0.70 INCH       COWLEY             KS   EMERGENCY MNGR

&&

MARTIN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:03 PM CDTSpecial Weather StatementICTLincoln27 min
May 23, 8:51 PM CDTSpecial Weather StatementICTBarton, Russell39 min
May 23, 9:34 PM CDTSpecial Weather StatementICTSaline26 min
May 23, 10:59 PM CDTSpecial Weather StatementICTMarion31 min
May 23, 11:20 PM CDTSpecial Weather StatementICTBarton, Ellsworth, Lincoln, Rice55 min
May 24, 1:17 AM CDTSevere Thunderstorm WarningICTBarton, Russell58 min
May 24, 1:47 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline58 min
May 24, 2:27 AM CDTSpecial Weather StatementICTBarton33 min
May 24, 8:30 AM CDTRiver Flood WarningICTBarton7 days
May 24, 9:01 AM CDTRiver Flood WarningICTWilson4 days
May 24, 9:30 AM CDTSpecial Weather StatementICTMontgomery60 min
May 24, 9:47 AM CDTFlash Flood WarningICTChautauqua, Elk, Montgomery88 min
May 24, 10:13 AM CDTRiver Flood WarningICTLincoln11 hr
May 24, 11:40 AM CDTFlash Flood WatchICTBarton, Ellsworth, Labette, Montgomery, Neosho52 hr
May 24, 1:12 PM CDTSpecial Weather StatementICTSumner33 min
May 24, 1:25 PM CDTAreal Flood WarningICTBarton, Rice24 hr
May 24, 1:38 PM CDTSpecial Weather StatementICTSumner37 min
May 24, 1:52 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner53 min
May 24, 1:54 PM CDTRiver Flood WarningICTRussell24 hr
May 24, 2:09 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Marion, Sedgwick66 min
May 24, 2:32 PM CDTFlash Flood WarningICTButler, Cowley, Harper, Harvey, Kingman, Sedgwick and 1 more7 hr
May 24, 2:42 PM CDTSevere Thunderstorm WarningICTButler, Greenwood48 min
May 24, 2:48 PM CDTFlash Flood WarningICTChase, Marion5 hr
May 24, 3:15 PM CDTSevere Thunderstorm WarningICTChase, Marion60 min
May 24, 3:19 PM CDTSpecial Weather StatementICTGreenwood26 min
May 24, 3:26 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner52 min
May 24, 3:30 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner60 min
May 24, 3:47 PM CDTRiver Flood WarningICTButler4 days
May 24, 3:47 PM CDTRiver Flood WarningICTButler, Cowley4 days
May 24, 3:50 PM CDTRiver Flood WarningICTButler, Cowley4 days
May 24, 3:53 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood67 min
May 24, 4:28 PM CDTTornado WarningICTChase, Greenwood36 min
May 24, 4:42 PM CDTTornado WarningICTButler33 min
May 24, 4:56 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick49 min
May 24, 5:02 PM CDTTornado WarningICTButler, Greenwood43 min
May 24, 5:18 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick27 min
May 24, 5:24 PM CDTFlash Flood Warning EmergencyICTButler, Chase, Harvey, Marion, Sedgwick2 hr
May 24, 5:41 PM CDTSpecial Weather StatementICTGreenwood34 min
May 24, 5:46 PM CDTSevere Thunderstorm WarningICTButler, Chase, Greenwood, Marion, Woodson59 min
May 24, 6:06 PM CDTFlash Flood WarningICTGreenwood13 hr
May 24, 6:40 PM CDTFlash Flood WarningICTButler, Cowley, Sumner3 hr
May 24, 6:43 PM CDTSevere Thunderstorm WarningICTButler, Chase, Elk, Greenwood, Woodson62 min

Nearby

Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.